Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 4, NWS San Francisco Bay Area, CA

January 21, 2014

NWS San Francisco Bay Area, CA issued this small craft advisory at Jan 21, 2014, 8:36 AM PST. It took effect at Jan 22, 2014, 7:00 AM PST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2014, 8:36 AM PST (16:36 UTC)
In effect from
Jan 22, 2014, 7:00 AM PST
Expired
Jan 23, 2014, 3:00 AM PST
In force
20 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WHUS76 KMTR 211636
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
836 AM PST TUE JAN 21 2014


PZZ570-220045-
/O.NEW.KMTR.SC.Y.0004.140122T2000Z-140123T0500Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
836 AM PST TUE JAN 21 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PST
WEDNESDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT ON
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-220045-
/O.NEW.KMTR.SC.Y.0004.140122T2000Z-140123T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
836 AM PST TUE JAN 21 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PST
WEDNESDAY. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT ON
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
7 follow-up statements
690 
WHUS76 KMTR 212202
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
202 PM PST TUE JAN 21 2014

PZZ571-220615-
/O.EXB.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
202 PM PST TUE JAN 21 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM
PST THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-220615-
/O.EXB.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
202 PM PST TUE JAN 21 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM
PST THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-220615-
/O.EXT.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
202 PM PST TUE JAN 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM
PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM WEDNESDAY TO
3 AM PST THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-220615-
/O.EXT.KMTR.SC.Y.0004.140122T1500Z-140123T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
202 PM PST TUE JAN 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 9 PM PST
WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TO 9 PM PST
WEDNESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
327 
WHUS76 KMTR 220507
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
907 PM PST TUE JAN 21 2014

PZZ570-221315-
/O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
907 PM PST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
3 AM PST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
3 AM PST THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-221315-
/O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
907 PM PST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
3 AM PST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
3 AM PST THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON 
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-221315-
/O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
907 PM PST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM PST
WEDNESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-221315-
/O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
907 PM PST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
3 AM PST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
3 AM PST THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
279 
WHUS76 KMTR 221314
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
514 AM PST WED JAN 22 2014

PZZ565-221415-
/O.CAN.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
514 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

PZZ575-222115-
/O.EXB.KMTR.SC.Y.0004.140122T2100Z-140123T1100Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
514 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PST THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-222115-
/O.EXT.KMTR.SC.Y.0004.140122T1500Z-140124T0000Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
514 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM PST THIS MORNING
UNTIL 4 PM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM PST THIS
MORNING UNTIL 4 PM PST THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-222115-
/O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
514 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM PST THIS
MORNING UNTIL 3 AM PST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM PST THIS
MORNING UNTIL 3 AM PST THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-222115-
/O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
514 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM PST THIS
MORNING UNTIL 9 PM PST THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM PST THIS
MORNING UNTIL 9 PM PST THIS EVENING.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
326 
WHUS76 KMTR 221439
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
639 AM PST WED JAN 22 2014

PZZ540-222245-
/O.EXT.KMTR.SC.Y.0004.140122T2100Z-140123T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
639 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PST THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-222245-
/O.CON.KMTR.SC.Y.0004.140122T1500Z-140124T0000Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
639 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-222245-
/O.CON.KMTR.SC.Y.0004.140122T1500Z-140123T1100Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
639 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-222245-
/O.CON.KMTR.SC.Y.0004.140122T2100Z-140123T1100Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
639 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 3 AM PST THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
102 
WHUS76 KMTR 221650
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
850 AM PST WED JAN 22 2014

PZZ570-230100-
/O.CON.KMTR.SC.Y.0004.000000T0000Z-140124T0000Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
850 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-230100-
/O.CON.KMTR.SC.Y.0004.000000T0000Z-140123T1100Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
850 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-230100-
/O.CON.KMTR.SC.Y.0004.140122T2100Z-140123T1100Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
850 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 3 AM PST THURSDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-230100-
/O.CON.KMTR.SC.Y.0004.140122T2100Z-140123T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
850 AM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PST THIS EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
438 
WHUS76 KMTR 222220
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
220 PM PST WED JAN 22 2014

PZZ575-222330-
/O.CAN.KMTR.SC.Y.0004.000000T0000Z-140123T1100Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
220 PM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

PZZ570-230630-
/O.EXT.KMTR.SC.Y.0004.000000T0000Z-140123T1100Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
220 PM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-230500-
/O.EXT.KMTR.SC.Y.0004.000000T0000Z-140123T0500Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
220 PM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-230500-
/O.CON.KMTR.SC.Y.0004.000000T0000Z-140123T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
220 PM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
059 
WHUS76 KMTR 230459
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
859 PM PST WED JAN 22 2014

PZZ571-230600-
/O.EXP.KMTR.SC.Y.0004.000000T0000Z-140123T0500Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
859 PM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING. 

$$

PZZ540-230600-
/O.EXP.KMTR.SC.Y.0004.000000T0000Z-140123T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
859 PM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING. 

$$

PZZ570-231100-
/O.CON.KMTR.SC.Y.0004.000000T0000Z-140123T1100Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
859 PM PST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 4:40 AM PST, 3 hours 56 minutes earlier.

Area forecast discussion, Jan 21, 4:40 AM PST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
440 AM PST TUE JAN 21 2014

.DISCUSSION...AS OF 2:59 AM PST TUESDAY...A SHALLOW MARINE LAYER
CONTINUES OVER THE OCEAN WITH DENSE FOG REPORTED OVERNIGHT AT HALF
MOON BAY AND MONTEREY. GOES-W DATA SHOWS CLOUDS HEIGHTS UNDER 1000
FEET SO DON'T EXPECT IT TO SURGE INLAND BEYOND A MILE OR TWO THIS
MORNING ALONG THE COAST. ANOTHER DAY OF SUNNY AND UNSEASONABLY
WARM TEMPERATURES IN STORE FOR THE ENTIRE DISTRICT WITH WIDESPREAD
READINGS WELL INTO THE 60S AND LOWERS 70S WITH UPPER 70S OVER
INTERIOR MONTEREY AND SAN BENITO COUNTIES AGAIN. THE FOG LAYER
NEAR THE COAST WILL KEEP THE BEACHES SLIGHTLY COOLER.

IF ANYTHING EXPECT TEMPERATURES TO SPIKE HIGHER AGAIN ON WEDS AS
HIGH PRESSURE REBUILDS...850 MB TEMPS APPROACH 15 CELSIUS AND A
MORE FAVORABLE NORTH/NORTHEAST OFFSHORE FLOW SETS UP ACROSS THE
REGION BY WEDS AFTERNOON. BOTTOM LINE IS MORE SUNSHINE AND WARM TEMPS.

WE'VE BEEN WATCHING A SHORTWAVE OF INTEREST THAT WILL RIDE UP AND
OVER THE RIDGE AND THEN...LIKE A BREAKING WAVE DROP STRAIGHT
SOUTHWARD INTO NEVADA. AS THIS HAPPENS A STRONG OFFSHORE SURFACE
PRESSURE GRADIENT WILL SET-UP OVER THE SIERRA AND TOWARDS THE
COAST. IN GENERAL AS THE EVENT NEARS MODELS ARE BACKING OFF ON THE
STRENGTH OF WINDS AND PUBLIC WIND ADVISORIES LOOK UNLIKELY AT THIS
TIME. FIRE WEATHER CONCERNS WILL STILL BECOME ELEVATED AS ANOTHER
FALL LIKE OFFSHORE WIND EVENT APPEARS LIKELY BUT WIND SPEEDS
APPEAR MARGINAL. HOWEVER HUMIDITY VALUES WILL BE VERY DRY AND
FUELS REMAIN AT RECORD DRY MID-WINTER LEVELS.

WE'D EXPECT THE GREAT BASIN SHORTWAVE TO EJECT EASTWARD BUT THE
FLOW BECOMES BLOCKED AS ARCTIC AIR AND A 1050 MB SFC HIGH DROPS OVER
THE GREAT PLAINS AND EASTERN US. THEREFORE THE SHORTWAVE IS
PROGGED TO RETROGRADE WESTWARD OVER NORTHERN CALIFORNIA BEFORE
BEING INJECTED BACK INTO THE MAIN WESTERLIES. EARLIER THIS WEEK
THE MODELS WEREN'T SHOWING THIS WHICH PORTENDED THE POTENTIAL FOR
STRONGER WINDS...THAT NOW APPEAR UNLIKELY...LETS CALL IT BREEZY IN
THE HILLS AT TIMES THURSDAY AND FRIDAY.

AS THE 500 MB UPPER LOW RETROGRADES ACROSS NORTHERN CALIFORNIA ON
FRIDAY A SOUTHERLY WIND REVERSAL WILL DEVELOP OVER THE OCEAN AND
CENTRAL CALIFORNIA. THIS MAY PRODUCE A BIZARRE TEMPERATURE PATTERN
WHERE THE NORTH BAY BENEFITS FROM NORTHEASTERLY DOWN-SLOPE WINDS
WHILE PLACES LIKE SANTA CRUZ RECEIVE A COLD SOUTH WIND OFF THE
OCEAN. STILL A LITTLE TOO FAR OUT TO GET CUTE WITH THE
TEMPERATURE DETAILS. THE UPPER LOW WILL LIFT NORTHWARD AND ANOTHER
WEEKEND OF SUNNY...WARM AND DRY LOOKS TO BE IN THE CARDS.

THE ECMWF HAD BEEN CONSISTENT FOUR STRAIGHT RUNS IN BRINGING A
SYSTEM TO NORTHERN CALIFORNIA BY JAN 27/28. THE 00Z RUNS BACKED
OFF AND WERE NOW LOOKING AT THE VERY REAL POSSIBILITY OF NO MORE
RAIN CHANCES THIS MONTH IF THE MODEL ENSEMBLES ARE CORRECT. SIGH.

&&

.AVIATION...AS OF 4:40 AM PST TUESDAY...LIGHT OFFSHORE FLOW WILL
CONTINUE THROUGH THE PERIOD. FOG AND LOW CLOUDS REMAIN AT LEAST 20
MILES OFFSHORE EXCEPT FOR A SMALL PATCH AROUND HALF MOON BAY.
OFFSHORE FLOW WILL KEEP ANY CLOUDS OUT OF THE SFO AND MRY BAY
AREA.

VICINITY OF KSFO...VFR.

KSFO BRIDGE APPROACH...VFR.

MONTEREY BAY AREA TERMINALS...VFR.

&&

.FIRE WEATHER...AS OF 2:59 AM TUESDAY...LIGHT TO MODERATE
NORTHEAST WINDS FROM LATE WEDS THROUGH FRIDAY WILL CREATE ELEVATED
FIRE WEATHER CONCERNS. HOWEVER CONDITIONS DON'T LOOK AS BAD AS
EARLIER THOUGHT AS WINDS SPEEDS HAVE BACKED OFF CONSIDERABLY.
HOWEVER RH VALUES LOOK TO REMAIN VERY DRY WITH PROLONGED PERIOD OF
OFFSHORE WINDS AND OF COURSE CONTINUED DRY FUEL BED. WINDS MAY
EASE BY FRIDAY BUT THEN CONTINUED WARM AND DRY THROUGH THE WEEKEND
WITH NO RAIN IN SIGHT.

&&

.CLIMATE...

RECORD HIGH TEMPERATURES FOR TUESDAY AND WEDS FOR REFERENCE.

 CITY          TUESDAY 1/21/14       WEDNESDAY  1/22/14
--------------------------------------------------------------------
KENTFIELD       68 IN 1939            67 IN 2011
SAN RAFAEL      71 IN 1976            75 IN 1968
NAPA            71 IN 1988            80 IN 1968
SAN FRANCISCO   71 IN 1976            74 IN 1968
SFO AIRPORT     67 IN 1976            71 IN 1968
OAKLAND DT      67 IN 2007            67 IN 2013
OAKLAND AP      69 IN 2007            74 IN 1968
RICHMOND        68 IN 1976            69 IN 1974
LIVERMORE       73 IN 1919            75 IN 1948
MOUNTAIN VIEW   70 IN 1975            72 IN 1968
SAN JOSE        71 IN 1950            72 IN 2011
GILROY          75 IN 2009            72 IN 1989

MONTEREY        76 IN 1976            74 IN 1968
SANTA CRUZ      76 IN 1976            77 IN 1968
SALINAS         80 IN 1976            80 IN 1968
SALINAS AP      75 IN 1975            80 IN 1968
KING CITY       78 IN 1976               MISSING

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...NONE.

&&

PUBLIC FORECAST: RWW
AVIATION: W PI
CLIMATE: RWW
FIRE WEATHER: RWW

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 12:20 PM PSTHigh Surf AdvisoryMTRMarin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma3 days
Jan 21, 1:58 PM PSTFire Weather WatchMTR12 hr

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.